# SDR DXTA090904001

- Difficulty date: September 4, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N743QS
- Make and model: Gulstm 200
- Aircraft serial: 216
- Aircraft time: 336 hours, 220 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF, RECEIVED A BLEED PRESS/TEMP HI RED EICAS MESSAGE AT FULL POWER MESSAGE.  WENT AWAY WHEN POWER LEVERS WERE PULLED BACK TO IDLE.   PERFORMED FUNCTIONAL CHECKS IAW MM 21-00-00 PG 149-151 AND MM 21-11-08 PG-501,  ALL CHECKS GOOD-RAN BOTH ENGINES TO POWER OF THE DAY AND COULD NOT REPEAT THIS ITEM. OPS CHECK GOOD AT THIS TIME.
